My doctor gave me some samples- the 1st night was ok but since then I am having a lot of itching- no rash but its bad enough to keep me wake most of the night! Any suggestions would be appreciated. Benadryl does not help at all
I have been on seroquel xr (for many years).
You must seek immediate medical attention (ER or call 911), SEVERE allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue).-
List of side effects for future reference:
I hope you get well soon.-
All the best and take care.-
Hello sleepless. I agree with maso. I no longer take seroquel but was on it for some years. It is by all means not a usual reaction. adverse I would say. Irregardless of the dosage you might be taking, I would definetely try and contact your dr. or as maso suggested, perhaps a visit to a hospital. Be carefull please, medications can be tricky at times, the way they act or how are bodys react to them. All the best wishes and hope that you do feel better.
- Seroquel XR Information for Consumers
- Seroquel XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2010 • 1 answer
Posted 30 Sep 2011 • 2 answers
Posted 20 Jan 2013 • 1 answer
Posted 4 Aug 2015 • 3 answers
Posted 7 Nov 2015 • 0 answers